IDEAS home Printed from https://ideas.repec.org/a/eee/regeco/v21y1991i4p639-645.html
   My bibliography  Save this article

Comments on: 'On the foundations of land use theory: Discrete versus continuous populations' by Y. Asami, M. Fujita and T.E. Smith

Author

Listed:
  • Berliant, Marcus

Abstract

No abstract is available for this item.

Suggested Citation

  • Berliant, Marcus, 1991. "Comments on: 'On the foundations of land use theory: Discrete versus continuous populations' by Y. Asami, M. Fujita and T.E. Smith," Regional Science and Urban Economics, Elsevier, vol. 21(4), pages 639-645, December.
  • Handle: RePEc:eee:regeco:v:21:y:1991:i:4:p:639-645
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0166-0462(91)90025-I
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Haurin, Donald R. & Lee, Kyubang, 1989. "A structural model of the demand for owner-occupied housing," Journal of Urban Economics, Elsevier, vol. 26(3), pages 348-360, November.
    2. Henderson, J. Vernon & Ioannides, Yannis M., 1989. "Dynamic aspects of consumer decisions in housing markets," Journal of Urban Economics, Elsevier, vol. 26(2), pages 212-230, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Berliant, Marcus & Sabarwal, Tarun, 2008. "When worlds collide: Different comparative static predictions of continuous and discrete agent models with land," Regional Science and Urban Economics, Elsevier, vol. 38(5), pages 438-444, September.
    2. Berliant, M. & Ten Raa, T., 2003. "Increasing returns to scale and perfect competition : The role of land," Other publications TiSEM c4f1929e-6651-4959-b757-4, Tilburg University, School of Economics and Management.
    3. André Grimaud, 1996. "Modèle continu et modèle discret en économie urbaine," Revue Économique, Programme National Persée, vol. 47(2), pages 289-309.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:regeco:v:21:y:1991:i:4:p:639-645. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/regec .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.